A disjointness theorem involving topological entropy
Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 4, pp. 465-478.
@article{BSMF_1993__121_4_465_0,
     author = {Blanchard, Fran\c{c}ois},
     title = {A disjointness theorem involving topological entropy},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {465--478},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {4},
     year = {1993},
     doi = {10.24033/bsmf.2216},
     zbl = {0814.54027},
     mrnumber = {95e:54050},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2216/}
}
TY  - JOUR
AU  - Blanchard, François
TI  - A disjointness theorem involving topological entropy
JO  - Bulletin de la Société Mathématique de France
PY  - 1993
DA  - 1993///
SP  - 465
EP  - 478
VL  - 121
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2216/
UR  - https://zbmath.org/?q=an%3A0814.54027
UR  - https://www.ams.org/mathscinet-getitem?mr=95e:54050
UR  - https://doi.org/10.24033/bsmf.2216
DO  - 10.24033/bsmf.2216
LA  - en
ID  - BSMF_1993__121_4_465_0
ER  - 
%0 Journal Article
%A Blanchard, François
%T A disjointness theorem involving topological entropy
%J Bulletin de la Société Mathématique de France
%D 1993
%P 465-478
%V 121
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2216
%R 10.24033/bsmf.2216
%G en
%F BSMF_1993__121_4_465_0
Blanchard, François. A disjointness theorem involving topological entropy. Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 4, pp. 465-478. doi : 10.24033/bsmf.2216. http://www.numdam.org/articles/10.24033/bsmf.2216/

[AKM] Adler (R.L.), Konheim (A.G.) and Mcandrew (M.H.). - Topological entropy, Trans. Amer. Math. Soc., t. 114, 1965, p. 309-319. | MR | Zbl

[Au] Auslander (J.). - Minimal flows and their extensions. - North-Holland Math. Studies 153, North-Holland, Amsterdam, 1988. | MR | Zbl

[B] Blanchard (F.). - Fully positive topological entropy and topological mixing, Symbolic Dynamics and Applications (in honour of R.L. Adler), AMS Contemporary Mathematics, Providence, RI, 1992. | MR | Zbl

[BL] Blanchard (F.) and Lacroix (Y.). - Zero-entropy factors of topological flows, to appear in Proc. AMS. | Zbl

[DGS] Denker (M.), Grillenberger (C.) and Sigmund (K.). - Ergodic theory on compact spaces, Lecture Notes in Math., t. 527, Springer, Berlin, 1976. | MR | Zbl

[F] Furstenberg (H.). - Disjointness in ergodic theory, minimal sets, and a problem in diophantine approximation, Math. Systems Th., t. 1, 1967, p. 1-55. | MR | Zbl

[GW] Glasner (G.) and Weiss (B.). - Strictly ergodic, uniform positive entropy models, to appear in Bull. Soc. Math. France. | Numdam | Zbl

[HK] Hahn (F.) and Katznelson (Y.). - On the entropy of uniquely ergodic transformations, Trans. Amer. Math. Soc., t. 126, 1967, p. 335-360. | MR | Zbl

[P] Petersen (K.). - Disjointness and weak mixing of minimal sets, Proc. Amer. Math. Soc., t. 24, 1970, p. 278-280. | MR | Zbl

[We] Weiss (B.). - Topological transitivity and ergodic measures, Math. Systems Th., t. 5, 1971, p. 71-75. | MR | Zbl

[Wi] Williams (S.). - Tœplitz minimal flows which are not uniquely ergodic, Z. Wahrscheinlichkeitsth. verw. Gebiete, t. 57, 1984, p. 95-107. | MR | Zbl

Cited by Sources: